Sh:864

Bib entry
@article{Sh:864,
 author = {Shelah, Saharon and S{\'a}gi, G{\'a}bor},
 title = {{On weak and strong interpolation in algebraic logics}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {71},
 number = {1},
 year = {2006},
 pages = {104--118},
 issn = {0022-4812},
 doi = {10.2178/jsl/1140641164},
 mrclass = {03C40 (03G15)},
 mrnumber = {2210057},
 mrreviewer = {S. Comer},
 doi = {10.2178/jsl/1140641164},
 note = {\href{https://arxiv.org/abs/math/0612244}{arXiv: math/0612244}},
 arxiv_number = {math/0612244}
}